# SDR PCSA7140601

- Difficulty date: July 14, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N598AJ
- Make and model: Boeing 727212
- Aircraft serial: 21947
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 69141061
- Part serial: DM244
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NOSE LANDING GEAR MANUAL EXTENSION INBOARD & OUTBOARD SHAFT SEGMENTS WERE FOUND TO HAVE CORROSION, THE DRAG BRACE PIN & FITTING & THE TRANSFER CYLINDER WERE FOUND TO HAVE CORROSION.  THE NOSE LANDING GEAR DEFECTIVE COMPONENTS WERE REMOVED AND REPLACED IAW B-727 MM CH 32-21-11 & 32-33-01 & 32-33-00 & 32-35-11, AN OPERATIONAL CHECK WAS ACCOMPLISH IAW B-727 MM CH 32-33-00.  THE WORK WAS PERFORMED BY COOPESA FAA REPAIR STATION CRS EE4Y151M UNDER WORK ORDER T10331.  THE AIRCRAFT WAS RETURNED TO SERVICE.
